Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 34, Issue 3


An analogue of Leindler's theorem for hexagonal Fourier series

Ali Guven
Published Online: 2014-08-01 | DOI: https://doi.org/10.1515/anly-2012-1241


Let α be the class of moduli of continuity defined by Leindler in [Studia Sci. Math. Hungar. 14 (1979), 431–439], and Hωα(Ω¯) be the generalized Hölder class of functions on the closure of the regular hexagon Ω, where 0<α1 and ωαα. The difference f-𝒱nλ(f) is estimated in the uniform norm ·C(Ω¯) and in the generalized Hölder norm ·ωβ, where 𝒱nλ(f) is the nth generalized de la Vallée-Poussin mean of hexagonal Fourier series of fHωα(Ω¯) and 0β<α1.

Keywords: Generalized de la Vallée-Poussin means; generalized Hölder class; hexagonal Fourier series

MSC: 41A25; 42A10; 42B08

About the article

Received: 2013-12-07

Revised: 2014-04-18

Accepted: 2014-05-21

Published Online: 2014-08-01

Published in Print: 2014-08-01

Citation Information: Analysis, Volume 34, Issue 3, Pages 283–297, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2012-1241.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in